# SDR USAA2012061900008

- Difficulty date: June 3, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02663
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON INTERNAL AREA OF INTERCONNECTING STRUT ON RIGHT FLAP BETWEEN WS 4067 TO WS 4862, RIB 9.  REPLACED INTERCONNECTING STRUT ON RIGHT FLAP IAW A319 AMM 27-51-44-400-001 & JOB CARD 26C67057001.
